BibTeX record journals/siamsc/FierroGHO97

download as .bib file

@article{DBLP:journals/siamsc/FierroGHO97,
  author    = {Ricardo D. Fierro and
               Gene H. Golub and
               Per Christian Hansen and
               Dianne P. O'Leary},
  title     = {Regularization by Truncated Total Least Squares},
  journal   = {{SIAM} J. Scientific Computing},
  volume    = {18},
  number    = {4},
  pages     = {1223--1241},
  year      = {1997},
  url       = {https://doi.org/10.1137/S1064827594263837},
  doi       = {10.1137/S1064827594263837},
  timestamp = {Sat, 27 May 2017 14:24:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamsc/FierroGHO97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics